IJPAM: Volume 62, No. 4 (2010)

EXISTENCE THEORY FOR SINGLE AND MULTIPLE
POSITIVE PERIODIC SOLUTIONS TO THE DELAY
LOGISTIC EQUATIONS WITH IMPULSE EFFECTS

Tianxiao Zhu$^1$, Shiyou Weng$^2$, Daqing Jiang$^3$, Xuezhang Hou$^4$
$^1$ College of Applied Science
Changchun University
Changchun, 130022, P.R. CHINA
$^2$General Course Department
Suzhou Vocational University
Suzhou, 215104 P.R. CHINA
$^3$School of Mathematics and Statistics
Northeast Normal University
Changchun, 130024, P.R. CHINA
$^4$Department of Mathematics
Towson University
7800, York Road, Balti more, Maryland, 21252-0001, USA
e-mail: [email protected]


Abstract.This paper deals with a new existence theory for single and multiple positive periodic solutions to a kind of delay logistic functional differential equations with impulse actions at fixed moments by employing a fixed point theorem in cones. Easily verifiable sufficient criteria are established. The paper extends some previous results and reports some new results about impulsive functional differential equations.

Received: June 28, 2010

AMS Subject Classification: 34K20

Key Words and Phrases: functional differential equation, impulse, positive periodic solution, fixed point theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 4